# SDR CA040315008

- Difficulty date: March 2, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Part serial: 793
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRESTART CHECKS FLIGHT CREW COULD NOT EXTINGUISH (LOW FUEL PRESSURE) WARNING LIGHT. FLIGHT CANCELLED. INSPECTION FOUND RT FUEL SHUT OFF VALVE HAD FAILED IN THE CLOSED POSITION. VALVE  HAD BEEN RECENTLY OVERHAULED.
